# SDR 2009FA0000837

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: General aviation
- Aircraft: N108JA
- Make and model: Emb EMB-500
- Aircraft serial: 50000023
- Aircraft time: 158 hours, 124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 50010035402
- Condition: Seized
- Location: Pax Door
- Part time: 158 hours, 124 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR AFT HINGE PIN PARTIALLY SEIZED IN THE HINGE HALF MOUNTED ON THE DOOR. THE DOOR WAS VERY HARD TO OPEN AND CLOSE AND MADE A LOUD NOISE WHEN OPENING. THE HINGE PIN HAD TO BE CUT TO BE REMOVED FROM THE DOOR. A VISUAL AND EDDY CURRENT INSPECTION REVEALED NO DISCREPANCIES WITH THE HINGE HALF MOUNTED ON THE FUSELAGE. A VISUAL INSPECTION OF THE FORWARD HINGE AND HINGE PIN REVEALED NO DISCREPANCIES. THE AFT HINGE HALF, P/N 500-10035-402, MOUNTED ON THE DOOR WAS REPLACED, ALONG WITH THE FORWARD AND AFT HINGE PINS P/N 500-10022-001. THE NEW PINS, P/N 500-10022-003 ARE SLIGHTLY SMALLER IN DIAMETER TO HELP PREVENT SEIZING IN THE FUTURE.
